# SDR CA180103001

- Difficulty date: January 1, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 68332101
- Condition: Failed
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT WING ESCAPE SLIDE CAUTION CREW CALL.  LT WING SLIDE CAUTION ON INTERMITTENT.  MAINTENANCE CONFIRMED LT WING ESCAPE SLIDE PRESSURE JUST AT RED RANGE.  LT OVERWING SLIDE REPLACED (TC NR 20180103001).
